CureZone   Log On   Join
Re: Mirena Side Effects
 
katie4freedom Views: 53,668
Published: 15 years ago
 
This is a reply to # 70,143

Re: Mirena Side Effects


I have had a somewhat similar experience with Mirena. I have 4 children and wanted a birth control I could count on. Mirena seemed like the perfect choice, however, the first month I had it inserted I began to feel super bloated. After 3 months, I seized having my period. Okay I could deal with that! Since I am only 5'1' and 110lbs. the weight seemed to almost automactically take over. I usually run 3x a week so it was a shocker 9 mths down the road to feel a bit chubby. Now that doesn't even bother as much as it does that my sex drive has definitely decreased. I am having it taken out in a month. I want to trust my own body, and have my own self back! I have found that it isn't worth it for me as a woman to have to compromise not only my weight but questioning why am doing this?, all the time Good Luck.
 

 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

9.641 sec, (1)